MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWET3
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Iritis (1940); Blurred Vision (2137); Visual Disturbances (2140)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported that following the intraocular lens (iol) implant procedure, she experienced decreased vision while driving at night due to glare and also dim vision, had trouble seeing stairs at home in low light.Patient felt vision was good.The left eye was scheduled prior choosing iol and thought unoperated eye could see better.Additional information has been requested.
 
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received that the surgeon suspected it was lasik interface.Medicated timolol for one month.On last visit there was a mild iritis (1+ cell), so gave steroids took second opinion with corneal specialist the lens was slightly off the perfect center of the pupil, but still the central circle is inside the pupil.The patient's issues were not resolved.
 
Additional Manufacturer Narrative
Additional information provided in a.1., a.2., b.2., b.3., b.5., b.6., d.4., d.6.A., d.10., h.6.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Correction information provided in h.6.(fda eval method code).The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON VIVITY TORIC EXTENDED VISION HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key22773110
Report Number1119421-2025-02230
Device Sequence Number9288845
Product Code MJP
UDI-Device Identifier00380652466400
UDI-Public(01)00380652466400(17)281116(11)241118(10)15957916
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNWET3
Device Lot Number15957916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer08/24/2025
10/01/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/16/2025
10/23/2025
Date Device Manufactured11/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC,; MONARCH III CARTRIDGE D,; MONARCH III INJECTOR.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age70 YR
Patient SexFemale